RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 255–256 (Mi umn123)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A spherical code

N. N. Andreev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm123

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 251–253

Bibliographic databases:

Document Type: Article
MSC: 94B60, 94B75, 52C17
Accepted: 10.12.1998

Citation: N. N. Andreev, “A spherical code”, Uspekhi Mat. Nauk, 54:1(325) (1999), 255–256; Russian Math. Surveys, 54:1 (1999), 251–253

Citation in format AMSBIB
\Bibitem{And99}
\by N.~N.~Andreev
\paper A~spherical code
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 255--256
\mathnet{http://mi.mathnet.ru/umn123}
\crossref{https://doi.org/10.4213/rm123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706807}
\zmath{https://zbmath.org/?q=an:0937.94014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..251A}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 251--253
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040560116}


Linking options:
  • http://mi.mathnet.ru/eng/umn123
  • https://doi.org/10.4213/rm123
  • http://mi.mathnet.ru/eng/umn/v54/i1/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev N.N., Yudin V.A., “Problems of approximation theory in discrete geometry”, Advances in Multivariate Approximation, Mathematical Research, 107, 1999, 19–32  mathscinet  zmath  isi
    2. N. N. Andreev, “A minimal design of order $11$ on the $3$-sphere”, Math. Notes, 67:4 (2000), 417–424  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
    4. Boyvalenkov, P, “Uniqueness of the 120-point spherical 11-design in four dimensions”, Archiv der Mathematik, 77:4 (2001), 360  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Cohn, H, “Universally optimal distribution of points on spheres”, Journal of the American Mathematical Society, 20:1 (2007), 99  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Cohn H., Woo J., “Three-Point Bounds for Energy Minimization”, J. Am. Math. Soc., 25:4 (2012), 929–958  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Bondarenko A.V., Hardin D.P., Saff E.B., “Mesh Ratios for Best-Packing and Limits of Minimal Energy Configurations”, Acta Math. Hung., 142:1 (2014), 118–131  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Boyvalenkov P.G., Dragnev P.D., Hardin D.P., Saff E.B., Stoyanova M.M., “BMX: a tool for computing bacterial phyletic composition from orthologous maps”, Dolomit. Res. Notes Approx., 8:SI (2015), 51–65  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Fickus M., Jasper J., Mixon D.G., “Packings in Real Projective Spaces”, SIAM J. Appl. Algebr. Geom., 2:3 (2018), 377–409  crossref  mathscinet  zmath  isi
    10. Boroczky K., Boroczky K.J., Glazyrin A., Kovacs A., “Stability of the Simplex Bound For Packings By Equal Spherical Caps Determined By Simplicial Regular Polytopes”, Discrete Geometry and Symmetry: Dedicated to Karoly Bezdek and Egon Schulte on the Occasion of Their 60Th Birthdays, Springer Proceedings in Mathematics & Statistics, 234, eds. Conder M., Deza A., Weiss A., Springer, 2018, 31–60  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:321
    Full text:139
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019